MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXL161407
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: as gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: rmt281416/11069361 - (b)(4), pxc141200/10963679 - (b)(4), pxl161207/10617720 - (b)(4).Instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and/or require intervention include but are not limited to: endoleak.A review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2013, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprosthesis featuring the c3 delivery system.The patient tolerated the procedure.On (b)(6) 2019, the patient reported back pain and underwent follow-up imaging which showed a distal type i endoleak and enlargement of the left common iliac artery (lcia)(approximately 4cm in diameter) which the physician attributes to disease progression.No reintervention is scheduled.The diameter of the lcia at the time of original implant was not available.On (b)(6) 2019, the patient underwent reintervention and two additional gore® excluder® iliac extender endoprostheses were implanted to extend coverage distally on the right side, with intentional coverage of the hypogastric artery.Coil embolization of the right hypogastric artery and a femorofemoral bypass were also performed.The patent tolerated the procedure and the endoleak was resolved.
 
Additional Manufacturer Narrative
Event: additional/corrected information.
 
Event or Problem Description
On (b)(6) 2019, the patient underwent reintervention and two additional gore® excluder® iliac extender endoprostheses were implanted to extend coverage distally on the left side, with intentional coverage of the hypogastric artery.Coil embolization of the left hypogastric artery and a femorofemoral bypass were also performed.The patent tolerated the procedure and the endoleak was resolved.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8311789
Report Number2953161-2019-00012
Device Sequence Number1697441
Product Code MIH
UDI-Device Identifier00733132610082
UDI-Public00733132610082
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2015
Device Catalogue NumberPXL161407
Device Lot Number10654723
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date02/13/2019
02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age79 YR